Research Repository

Browse by Author: Hu, Li-Sheng

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Liu, Yun, Hu, Li-Sheng and Shi, Peng (2012) A novel approach on stabilization for linear systems with time-varying input delay. Applied Mathematics and Computation, 218 (10). pp. 5937-5947. ISSN 0096-3003 (print) 1873-5649 (online)

Liu, Yun, Hu, Li-Sheng and Shi, Peng (2011) Stabilization of switched systems with time-varying delay: A state transformation method. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering , 225 (8). pp. 1185-1194. ISSN 0959-6518

Hu, Li-Sheng, Shi, Peng and Cao, Yong-Yan (2007) Delay-dependent filtering design for time-delay systems with Markovian jumping parameters. International Journal of Adaptive Control and Signal Processing, 21 (5). pp. 434-448. ISSN 0890-6327

Hu, Li-Sheng, Bai, Tao, Shi, Peng and Wu, Ziming (2007) Sampled-data control of networked linear control systems. Automatica, 43 (5). pp. 903-911. ISSN 0005-1098

Hu, Li-Sheng, Shi, Peng and Frank, Paul M (2006) Robust sampled-data control for Markovian jump linear systems. Automatica, 42 (11). pp. 2025-2030. ISSN 0005-1098

Hu, Li-Sheng, Shi, Peng and Huang, Biao (2006) Stochastic stability and robust control for sampled-data systems with Markovian jump parameters. Journal of Mathematical Analysis and Applications, 313 (2). pp. 504-517. ISSN 0022-247X